MAUDE Adverse Event Report: GYRUS ACMI, INC CUT/FCP,5MM/33CM DESIGN III (5/PK); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

GYRUS ACMI, INC CUT/FCP,5MM/33CM DESIGN III (5/PK); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 3005
Medical Device Problem Code Energy Output Problem (1431)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device has been returned to olympus for evaluation and the investigation is underway.The root cause of the reported event cannot be determined at this time.If additional information becomes available, this report will be supplemented accordingly.
 
Event or Problem Description
Olympus was informed of a report that the instrument continued to seal even when the foot pedal was released (deactivated).The problem occurred during a laparoscopic eug procedure.The intended procedure was successfully completed, after a short delay of unspecified time, using bipolar forceps from a gynecological laparoscopy set and scissors.There was no patient injury, associated with the problem, reported to olympus.
 
Additional Manufacturer Narrative
Upon further review, this is not a reportable malfunction.Per the legal manufacturer, there is no potential for this issue to cause or contribute to death or serious injury if the malfunction were to recur.

Brand Name
CUT/FCP,5MM/33CM DESIGN III (5/PK)
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough MA 01772
MDR Report Key11803250
Report Number3003790304-2021-00084
Device Sequence Number11674133
Product Code GEI
UDI-Device Identifier00821925035881
UDI-Public00821925035881
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K023492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/03/2023
Device Model Number3005
Device Lot NumberFR916733
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/18/2021
Supplement Date Received by Manufacturer06/21/2021
Initial Report FDA Received Date05/10/2021
Supplement Report FDA Received Date06/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1